MAUDE Adverse Event Report: PARAGON28, INC PARATROOPER PLANTAR PLATE REPAIR SYSTEM; PARATROOPER PLANTAR PLATE REPAIR SYSTEM, IMPLANT ONLY KIT- STERILE

PARAGON28, INC PARATROOPER PLANTAR PLATE REPAIR SYSTEM; PARATROOPER PLANTAR PLATE REPAIR SYSTEM, IMPLANT ONLY KIT- STERILE
Model Number P13-000-5016-S
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
Two sets of the paratrooper shuttle anchor detached from the shuttle strands while the surgeon attempted to pull the implant through the bone tunnel.The hospital's suture was utilized to suture and anchor to the plantar plate.All debris was successfully removed but surgery was delayed by 45 minutes.This is report 1 of 2 for the first set.

Brand Name
PARATROOPER PLANTAR PLATE REPAIR SYSTEM
Common Device Name
PARATROOPER PLANTAR PLATE REPAIR SYSTEM, IMPLANT ONLY KIT- STERILE
Manufacturer (Section D)
PARAGON28, INC
14445 grasslands dr
englewood CO 80112
Manufacturer Contact
kate vang
14445 grasslands dr
englewood, CO 80112
MDR Report Key18580197
Report Number3008650117-2024-00004
Device Sequence Number7030582
Product Code MBI
UDI-Device Identifier00889795118479
UDI-Public00889795118479
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP13-000-5016-S
Device Catalogue NumberP13-000-5016-S
Device Lot Number9455507
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Initial Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale